MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION STAT-PADZ; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

ZOLL MEDICAL CORPORATION STAT-PADZ; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 8900-4004
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/03/2026
Type of Reportable Event Malfunction
Event or Problem Description
After two cardioversion attempts on patient, pads were not working and they had a burn smell.Pads removed and new pads were connected to the patient.

Brand Name
STAT-PADZ
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 milli road
chelmsford MA 01824
MDR Report Key24160744
Report Number24160744
Device Sequence Number15735577
Product Code MKJ
UDI-Device Identifier00847946016456
UDI-Public(01)00847946016456
Combination Product (Y/N)N
Initial Reporter StateRI
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/06/2026
Report Date (Section F) 01/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8900-4004
Device Lot Number5025
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer01/23/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/23/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age63 YR
Patient SexFemale
Patient Weight96 KG
Date Report Sent to FDA01/06/2026